# SDR CALA2011102400684

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 63,166 hours, 6,507 cycles
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Part number: 350048630
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/S ON NR 1 ENG, FOUND DAMAGE ON LEFT T/R FIRE BLANKET ALSO FOUND HIGH PRESS COMPRESSOR BOROSCOPE PLUG MISSING ON LEFT SIDE (8TH STAGE VANE H.P.C ROTOR).  INSTALLED REPLACEMENT BOROSCOPE PLUG (J) PER AMM 72-00-00-290 812-G00, (NOTE) FIRE BLANKET DAMAGE TRANSFER TO L/P 4523119,20 AND 21.
